# SDR AALA201612219007

- Difficulty date: December 20, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 19,565 hours, 16,266 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. ENTIRE SECTION OF FIRST PIECE OF PHOTO LUMINESCENT STRIP MISSING SIDE OF ISLE AT 1D. MAINTENANCE REPLACED PHOTO LUMINESCENT STRIP PER 33-50-00.
